# SDR SIMA20130709010

- Difficulty date: July 9, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N678AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500813
- Aircraft time: 23,924 hours, 20,312 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 14532234401
- Part serial: SA1820
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, FOUND DOOR FRAME CRACKED AT HANGING BRACKET.  ACFT REMOVED FROM SERVICE.  REPAIRED IAW EO-EM-52MR-361. ACFT RETURNED TO SERVICE.
